# SDR CA030916002

- Difficulty date: September 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna T210M
- Aircraft time: 3,240 hours
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 6320
- Condition: Broken
- Location: Contact
- Component: Magneto, Slick
- Component part number: 6320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POINT ASSEMBLY CONTACT ARM FAILED.
